MAUDE Adverse Event Report: HTL-STREFA S.A. DROPLET PEN NEEDLE 31G X 8MM

HTL-STREFA S.A. DROPLET PEN NEEDLE 31G X 8MM
Model Number 31G X 8MM
Medical Device Problem Codes Material Fragmentation (1261); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The patient called in today stating that his pen needle is bending and breaking each time he injects.Over the last 3-5 months he has had 8-12 pn break off into his skin.He alternates injection sites and no matter where he sticks, the pn breaks.His last 2 pn broke off.Most times he can pull the broken needles out of the injection site but a couple of times he was unable to find it.He doesn't feel discomfort so he is unsure if its in his abdomen or just fallen and lost somewhere.

Brand Name
DROPLET PEN NEEDLE 31G X 8MM
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
MDR Report Key12273087
Report Number9613304-2021-00025
Device Sequence Number4664033
Product Code FMI
UDI-Device Identifier05907996099405
UDI-Public(01)05907996099405(17)251201(10)A56ZC6
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/01/2025
Device Model Number31G X 8MM
Device Catalogue Number8309
Device Lot NumberA56ZC6
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2021
Initial Report FDA Received Date08/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1